# SDR UPS06547070

- Difficulty date: March 21, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 11,505 hours, 16,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N100728
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO COMPARTMENT FUSELAGE FRAME STA 1320 S23L.  COMPLIED WITH FINAL EA757-5362-27-A1395 AND UPS EO NO B757-5310- 24161-A (FUSELAGE FRAME REPAIR AT BS 1320, STR 23L-24L)
